# SDR REXA2013040200711

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 26,951 hours, 23,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Medical Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT REPORT SEAL ON EMK BROKEN.  VERIFIED SEAL ON EMK BAG ARE INTACT.  CLOSED AND LOCKED COMPARTMENT INSTALLED SEAL.
